Dynamic chaos and a regular field
Doklady Akademii Nauk, Tome 301 (1988) no. 2, pp. 323-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_2_a15,
author = {V. G. Gurzadyan and A. A. Kocharyan},
title = {Dynamic chaos and a regular field},
journal = {Doklady Akademii Nauk},
pages = {323--325},
year = {1988},
volume = {301},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_2_a15/}
}
V. G. Gurzadyan; A. A. Kocharyan. Dynamic chaos and a regular field. Doklady Akademii Nauk, Tome 301 (1988) no. 2, pp. 323-325. http://geodesic.mathdoc.fr/item/DAN_1988_301_2_a15/